Affordable Access

Access to the full text

Constructing indecomposable representations over quantum group ${\cal U}_q(sl(2))$

Authors
  • Li, Li-Bin1
  • 1 Yangzhou University, Department of Mathematics, Yangzhou, 225002, China , Yangzhou
Type
Published Article
Journal
Archiv der Mathematik
Publisher
Birkhäuser-Verlag
Publication Date
Jun 01, 2003
Volume
80
Issue
6
Pages
578–585
Identifiers
DOI: 10.1007/s00013-003-0502-0
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this article, we discuss the infinite dimensional indecomposable Harish-Chandra representations over ${\cal U}_q(sl(2))$. As an application, we answer a question of Ringel on the annihilator ideals of simple modules.

Report this publication

Statistics

Seen <100 times